# SDR SWIA200516058

- Difficulty date: December 27, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 10,704 hours, 9,481 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CH 1 STAB TRIM WILL NOT ENGAGE.  REPLACED FO'S DISCONNECT SWITCH.  OPERATIONAL CHECK GOOD PER MM 27-41-30.
